English  |  正體中文  |  简体中文  |  Items with full text/Total items : 50122/85142 (59%)
Visitors : 7897107      Online Users : 64
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/107130


    Title: The existence of traveling wave solutions for a bistable three-component lattice dynamical system
    Authors: Guo, Jong-Shenq;Wu, Chin-Chin
    Keywords: Lattice dynamical system;Bistable;Traveling wave;Wave speed;Wave profile
    Date: 2016-01-15
    Issue Date: 2016-08-17 09:11:10 (UTC+8)
    Publisher: Academic Press
    Abstract: We study the traveling wave solutions for a three-component lattice dynamical system. This problem arises in the modeling of three species competing two food resources in an environment with migration in which the habitat is one-dimensional and is divided into countable niches. We are concerned with the case when two species have different preferences of food and the third species has both preferences of food. To understand which species win the competition under the bistable condition, the existence of a traveling wave solution for this lattice dynamical system is proven.
    Relation: Journal of Differential Equations 260(2), pp.1445-1455
    DOI: 10.1016/j.jde.2015.09.036
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML43View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback